Alert archive / Arkansas / Tornado Warnings in 2023

Tornado Warning 10, NWS Shreveport, LA

January 2, 2023Union County, Arkansas; Union Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Jan 2, 2023, 5:53 PM CST for Union County, Arkansas; Union Parish, Louisiana. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 2, 2023, 5:53 PM CST (23:53 UTC)
Expired
Jan 2, 2023, 6:40 PM CST
In force
47 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Union County, AR, Union Parish, LA

The radar

The Shreveport radar (KSHV), 164 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 2, 6:19 PM CSTTORNADO9 Nw Sterlington, LATHIS ROUGHLY 4 MILE LONG TORNADO AFFECTED MAINLY RURAL PORTIONS OF EASTERN UNION PARISH, WITH A MAX WIDTH OF 900 YARDS AND A PEAK WIND SPEED OF 130 MPH. MOST OF THE DAMAGE WAS LIMITED TO UPROOTED AND SNAPPED HARDWOOD AND SOFTWOOD TREES, ALTHOUGH SOME STRUCTURE
Jan 2, 6:22 PM CSTTSTM WND DMG4 Sse Marion, LATRANSMISSION TOWERS DAMAGED IN THE HAILE COMMUNITY.
Jan 2, 6:24 PM CSTTSTM WND DMG5 Ese Marion, LATREE DOWN ON ALABAMA-LANDING RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 2, 1:22 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2023-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2023-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
847 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

229 
WFUS54 KSHV 022353
TORSHV
ARC139-LAC111-030100-
/O.NEW.KSHV.TO.W.0010.230102T2353Z-230103T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
553 PM CST Mon Jan 2 2023

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southeastern Union County in south central Arkansas...
  Eastern Union Parish in north central Louisiana...

* Until 700 PM CST.
    
* At 552 PM CST, a severe thunderstorm capable of producing a tornado
  was located 8 miles southeast of Farmerville, or 11 miles northwest
  of Claiborne, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Union County in south central Arkansas and eastern
  Union Parishes, including the following locations... Felsenthal,
  Downsville, Rocky Branch, Marion, Cecil, Spencer, Haile, Linville
  and Litroe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3277 9206 3258 9231 3258 9237 3263 9242
      3267 9242 3267 9245 3318 9217 3316 9217
      3316 9211 3311 9214 3307 9213 3307 9211
      3303 9211 3303 9209 3301 9207 3297 9208
      3292 9207 3287 9208 3284 9206 3282 9207
TIME...MOT...LOC 2352Z 220DEG 33KT 3266 9234 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

09
3 follow-up statements
158 
WWUS54 KSHV 030011
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
611 PM CST Mon Jan 2 2023

ARC139-LAC111-030100-
/O.CON.KSHV.TO.W.0010.000000T0000Z-230103T0100Z/
Union AR-Union LA-
611 PM CST Mon Jan 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
SOUTHEASTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS AND EASTERN UNION
PARISHES...

At 610 PM CST, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 8 miles
east of Farmerville, or 16 miles north of Claiborne, moving 
northeast at 30 mph. A secondary area of rotation was located 3 
miles west southwest of Spencer, moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Huttig, Marion, Felsenthal, Rocky Branch, Cecil, Spencer, Haile,
Linville and Litroe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3266 9221 3272 9236 3293 9231 3318 9217
      3316 9217 3316 9211 3311 9214 3307 9213
      3307 9211 3303 9211 3303 9209 3301 9207
      3297 9208 3292 9207 3287 9208 3284 9206
      3282 9207 3277 9206
TIME...MOT...LOC 0010Z 211DEG 27KT 3276 9225 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

09
879 
WWUS54 KSHV 030023
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
623 PM CST Mon Jan 2 2023

ARC139-LAC111-030100-
/O.CON.KSHV.TO.W.0010.000000T0000Z-230103T0100Z/
Union AR-Union LA-
623 PM CST Mon Jan 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
SOUTHEASTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS AND NORTHEASTERN
UNION PARISHES...

At 622 PM CST, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 11
miles north of Sterlington, or 13 miles south of Huttig, moving
northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Huttig, Marion, Felsenthal, Cecil, Haile, Linville and Litroe. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3275 9209 3283 9228 3306 9224 3318 9217
      3316 9217 3316 9211 3311 9214 3307 9213
      3307 9211 3303 9211 3303 9209 3301 9207
      3297 9208 3292 9207 3287 9208 3284 9206
      3282 9207 3277 9206
TIME...MOT...LOC 0022Z 206DEG 34KT 3285 9214 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

09
398 
WWUS54 KSHV 030040
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
640 PM CST Mon Jan 2 2023

ARC139-LAC111-030048-
/O.CAN.KSHV.TO.W.0010.000000T0000Z-230103T0100Z/
Union AR-Union LA-
640 PM CST Mon Jan 2 2023

...THE TORNADO WARNING FOR SOUTHEASTERN UNION COUNTY IN SOUTH CENTRAL
ARKANSAS AND NORTHEASTERN UNION PARISHES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and 
a Severe Thunderstorm Warning remains in effect for portions of 
Union Parish.

A Tornado Watch remains in effect until 900 PM CST for south central
Arkansas...and north central Louisiana.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Union Parish until 645 PM CST.

LAT...LON 3275 9209 3283 9228 3306 9224 3318 9217
      3316 9217 3316 9211 3311 9214 3307 9213
      3307 9211 3303 9211 3303 9209 3301 9207
      3297 9208 3292 9207 3287 9208 3284 9206
      3282 9207 3277 9206
TIME...MOT...LOC 0036Z 220DEG 33KT 3296 9203 

$$

09

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jan 2, 2:49 PM CST, 3 hours 4 minutes earlier.

Area forecast discussion, Jan 2, 2:49 PM CST, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
249 PM CST Mon Jan 2 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Tuesday Night)
Issued at 214 PM CST Mon Jan 2 2023

Will be brief as Tornado Watch #1 is currently in effect or the
northwest 2/3rds of our region through 9 pm this evening.
Sufficient low level/deep layer directional and speed shear is
in place for the development of multi-cellular and discrete
mesocyclones through the remainder of the afternoon hours and
into the mid to late evening. Beyond the mid to late evening
hours, believe we will see storms trying to become more linear as
low level flow begins to veer more and becomes uni-directional.
This would likely result in more of a wind threat the later into
the evening and overnight this severe weather threat drags out.
Also of concern is the late night excessive heavy rainfall threat
which will continue to be monitored as well. Needless to say, did
not touch the Flash Flood Watch that remains in effect until 12z
Tue morning and may need to be extended through the mid to late
morning hours across our eastern third given the fact that the
frontal boundary will slow its eastward progression once it moves
into NW LA by 12z Tue.

Did not stray far from NBM temps through the short term.

13

&&

.LONG TERM...
(Wednesday through next Sunday)
Issued at 214 PM CST Mon Jan 2 2023

Beyond Tue Night, deep upper low across the Northern Plains with
the Middle Red River Valley into the Lower Miss Valley under the
influence of the base of the trough to our north. Despite the
dynamics across our region, our moisture profile will tend to
scour out, thus the forecast will remain dry through the remainder
of the work week. A rather flat ridge upstream of the base of the
trough across our region will migrate eastward by Friday with
west southwest flow aloft beginning to increase from the Tx Hill
Country by this weekend. There will be enough forcing with this
increased southwesterly flow aloft to support chance pops this
weekend. Given the strongly positive tilt to the upstream trough
and the lack of significant low level return, strong to severe
storms does not appear likely this weekend. In fact, left any
mention of thunderstorms out of the forecast for now but this will
continue to be monitored as the event nears. Stayed close to NBM
temps through the extended.

13

&&

.AVIATION...
(12Z TAFS)
Issued at 608 AM CST Mon Jan 2 2023

Deteriorating flight conditions as we go through the remainder of
the afternoon, through the evening and overnight hours. Needless
to say, expect of plethora of cloud heights, VSBYS and wind shifts
with in and out convection through the TAF period. Did try to show
improving conditions weather and ceiling wise across our west and
northwest terminal locations beyond 03/12z along with a
predominant wind shift.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  63  73  47  64 /  90  20   0   0
MLU  65  75  50  66 /  90  70  10   0
DEQ  53  68  39  59 /  90   0   0   0
TXK  59  70  44  60 /  90  10   0   0
ELD  61  73  45  62 / 100  30   0   0
TYR  56  69  44  63 /  70   0   0   0
GGG  58  70  45  63 /  80  10   0   0
LFK  63  73  48  67 /  80  40   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through late tonight for ARZ050-051-059>061-070>073.

LA...Flood Watch through late tonight for LAZ001>006-010>014-017>022.

OK...None.
TX...Flood Watch through late tonight for TXZ097-112-126-138-151>153-
     165>167.

&&

SHORT TERM...13
LONG TERM....13
AVIATION...13
Hazardous weather outlook, Jan 2, 12:18 PM CST, 5 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1218 PM CST Mon Jan 2 2023

OKZ077-TXZ096-108>111-124-125-136-137-149-150-031200-
McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith-
Gregg-Cherokee-Rusk-
1218 PM CST Mon Jan 2 2023

This Hazardous Weather Outlook is for southeast Oklahoma and
northeast Texas.

.DAY ONE...This afternoon and tonight.

Multiple rounds of thunderstorms are expected this afternoon and into
the overnight hours. Some of these storms could be severe, especially
from late this afternoon into early Tuesday morning. Tornadoes,
damaging winds, and large hail will be possible. Thunderstorms are
expected to develop as discrete supercells and eventually congeal
into a linear complex. Given the strongly sheared environment, a few
of these tornadoes could be strong. Heavy rain and isolated flash
flooding may also become a concern.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and into
early Tuesday morning.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-126-
138-151>153-165>167-031200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-
1218 PM CST Mon Jan 2 2023

...FLOOD WATCH IN EFFECT THROUGH 6 AM CST TUESDAY MORNING...

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana,
east Texas and northeast Texas.

.DAY ONE...This afternoon and tonight.

Multiple rounds of thunderstorms are expected this afternoon and into
the overnight hours. Some of these storms could be severe, especially
from late this afternoon into early Tuesday morning. Tornadoes,
damaging winds, and large hail will be possible. Thunderstorms are
expected to develop as discrete supercells and eventually congeal
into a linear complex. Given the strongly sheared environment, a few
of these tornadoes could be strong. Heavy rain and isolated flash
flooding may also become a concern where training thunderstorms
occur. In these areas, widespread 1 to 2 inches of rainfall is
expected, with locally higher amounts of 3 inches or more. Therefore,
a Flood Watch is in effect through Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Lingering showers and thunders will be possible in our eastern zones
as the line exits the region. A few of these may be strong to
severe. Once this line leaves the area in the late morning hours, no
additional hazardous weather threat is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed late this afternoon through
Tuesday morning.

09

In the hours before

Local storm report, Jan 2, 5:00 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
500 PM CST MON JAN 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     FLASH FLOOD      1 S COUSHATTA           32.02N 93.34W
01/02/2023                   RED RIVER          LA   STORM CHASER

            A LOT OF WATER OF EAST CARROLL ST. IN
            COUSHATTA AS WELL. UNKNOWN DEPTH. SEVERAL
            PARTS OF IT IN TOWN.

&&

16
Local storm report, Jan 2, 5:29 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
529 PM CST MON JAN 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TORNADO          3 E JONESBORO           32.24N 92.66W
01/02/2023                   JACKSON            LA   STORM CHASER

            NUMEROUS TREES DOWN, INCLUDING LARGE ONES.
            LIKELY TORNADO DAMAGE BASED ON TDS.

&&

16
Local storm report, Jan 2, 5:34 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
534 PM CST MON JAN 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     FLASH FLOOD      8 WNW CONVERSE          31.84N 93.82W
01/02/2023                   SABINE             LA   COUNTY OFFICIAL

            CULVERT WASHED OUT AT COKER WORSHAM ROAD.

&&

MM
Special weather statement, Jan 2, 5:35 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
535 PM CST Mon Jan 2 2023

LAZ005-012>014-018>020-030030-
Winn LA-Bienville LA-Lincoln LA-Natchitoches LA-Ouachita LA-Grant LA-
Jackson LA-
535 PM CST Mon Jan 2 2023

...Strong thunderstorms will impact portions of northwestern Grant,
Jackson, eastern Natchitoches, southwestern Ouachita, southeastern
Bienville, southeastern Lincoln and Winn Parishes through 630 PM
CST...

At 535 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Jonesboro to 8 miles north
of Hutton. Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ruston, Grambling, Winnfield, Jonesboro, Montgomery, Choudrant,
Simsboro, Chatham, Hodge, Dry Prong, Goldonna, North Hodge, Dodson,
East Hodge, Calvin, Quitman, Atlanta, Eros, Sikes and Cloutierville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for north central
and northwestern Louisiana.

&&

LAT...LON 3258 9223 3156 9251 3151 9306 3253 9276
TIME...MOT...LOC 2335Z 259DEG 19KT 3230 9278 3145 9304

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

19
Local storm report, Jan 2, 5:37 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
537 PM CST MON JAN 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     FLASH FLOOD      CONVERSE                31.78N 93.69W
01/02/2023                   SABINE             LA   LAW ENFORCEMENT

            WATER OVER ROADS.

&&

16
Local storm report, Jan 2, 5:47 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
547 PM CST MON JAN 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FLASH FLOOD      1 ESE COUSHATTA         32.02N 93.32W
01/02/2023                   RED RIVER          LA   STORM CHASER

            WIDESPREAD FLOODING ON HIGHWAY 71 AND
            HIGHWAY 480.

&&

16

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 2:00 PM CSTSevere Thunderstorm WarningSHVLittle River, Sevier45 min
Jan 2, 3:09 PM CSTSpecial Weather StatementSHVHoward36 min
Jan 2, 4:48 PM CSTSpecial Weather StatementSHVColumbia57 min
Jan 2, 2:35 PM CSTTornado WarningSHVSabine29 min
Jan 2, 2:36 PM CSTTornado WarningSHVSabine24 min
Jan 2, 2:56 PM CSTTornado WarningSHVDe Soto, Natchitoches, Red River, Sabine49 min
Jan 2, 3:12 PM CSTTornado WarningSHVDe Soto, Sabine33 min
Jan 2, 3:36 PM CSTTornado WarningSHVBienville, Natchitoches, Red River19 min
Jan 2, 3:43 PM CSTSevere Thunderstorm WarningSHVBienville, Jackson, Natchitoches, Red River, Winn47 min
Jan 2, 3:45 PM CSTAreal Flood AdvisorySHVDe Soto, Sabine3 hr
Jan 2, 3:48 PM CSTTornado WarningSHVBienville, Natchitoches, Winn42 min
Jan 2, 3:57 PM CSTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine48 min
Jan 2, 4:11 PM CSTAreal Flood AdvisorySHVBienville, Natchitoches, Red River3 hr
Jan 2, 4:11 PM CSTTornado WarningSHVBienville, Jackson, Lincoln34 min
Jan 2, 4:13 PM CSTSpecial Weather StatementSHVBossier47 min
Jan 2, 4:28 PM CSTTornado WarningSHVBienville, Jackson, Lincoln, Winn47 min
Jan 2, 4:42 PM CSTFlash Flood WarningSHVBienville, Natchitoches, Red River3 hr
Jan 2, 4:58 PM CSTFlash Flood WarningSHVDe Soto, Natchitoches, Red River, Sabine5 hr
Jan 2, 5:01 PM CSTFlash Flood WarningSHVBienville, Jackson, Lincoln, Natchitoches, Ouachita, Winn3 hr
Jan 2, 5:09 PM CSTTornado Warning Tornado observedConsiderable damage threatSHVJackson, Lincoln, Ouachita, Union51 min
Jan 2, 5:17 PM CSTFlash Flood WarningSHVGrant, Natchitoches, Winn3 hr
Jan 2, 5:35 PM CSTSpecial Weather StatementSHVGrant, Jackson, Winn55 min
Jan 2, 5:42 PM CSTFlash Flood WarningSHVGrant, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more3 hr
Jan 2, 5:47 PM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, Lincoln, Ouachita, Union58 min

Nearby

Tornado Warnings in Arkansas, 2023Tornado Warnings in Louisiana, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.